# SDR ASOA201906294039

- Difficulty date: June 29, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 36,534 hours, 29,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 95904
- Condition: Discharged
- Location: Cabin
- Part time: 26,830 hours, 18,900 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4291, DURING MAINTENANCE INSPECTION THE FLOOR PROXIMITY STRIP LIGHT FORWARD OF THE EMERGENCY EXIT WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE #2 EMERGENCY LIGHT POWER SUPPLY BATTERY PACK, OPERATIONALLY TESTED WITH NO DEFECT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
